# SDR HALA2010090400399

- Difficulty date: September 4, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 23278
- Aircraft time: 71,064 hours, 31,641 cycles
- Engine: Pwa PW4062
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: S355T3101
- Part serial: 06850887
- Condition: Cracked
- Location: Apu Bleed Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLANGE CRACKED ON APU BLEED AIR DUCT. PN S355 T310-1, R & R DUCT ASSY PN S355T310-1 OP PN 14J44-1 LK CK GOOD PN: 14J44-1 SN ON: 5A930103 SN OFF: 06850887.
